Authors: Mofidi, Mani
Saidi, Hossein
Title: Toxic effect of Xanthium Strumarium as an herbal medicine preparation
Language (ISO): en
Abstract: We describe the intoxication resulting from exposure of a previously healthy young woman to Xanthium Strumarium (Astraceae family) as an herbal preparation. The patient developed hepatic injury, symptomatic hypoglycemia and seizure 7 days after drinking of decocting preparation of the plant. It is different from previous reported cases because of neuropsychiatric and gradual onset of symptoms.
Subject Headings: hepatic injury
intoxication
Xanthium Strumarium
URI: http://hdl.handle.net/2003/26223
http://dx.doi.org/10.17877/DE290R-691
Issue Date: 2009-07-08T08:18:32Z
Appears in Collections:Case Reports

Files in This Item:
File Description SizeFormat 
Mofidi_250509_proof.pdfDNB153.9 kBAdobe PDFView/Open


This item is protected by original copyright



All resources in the repository are protected by copyright.